# SDR R61A20180622707

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 38,288 hours, 24,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN. R & R CONTROL BALANCE RODS.
